I have headache, cramps, nausea, bad morning sickness, back pain, hunger, feel light headed. I am taking Olanzapine and Zyprexa.
Welcome to icliniq.com.
The symptoms that you mentioned are common side-effects of Olanzapine (Zyprexa). Please, do your best to tolerate the side-effects especially in the beginning of therapy (if you just started taking the medicines) as in some situations the side effects decrease in intensity by time. I strongly advise you not to stop this medicine or skip doses as it is extremely important to stick to its dosage and continue to follow up with your doctor.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. is antipsychotic medicines like Olanzapine, Aripiprazole, etc., followed by insight oriented psychotherapy after remission. But, please ensure that there are no other symptoms like delusions of persecution or control, hearing voices, sleep and app... Read fullIs headache a side-effect of Nevanac ophthalmic suspension?
.. (Nepafenac) does not have such side effects. But, I suggest you reduce the frequency of Nevanac to twice daily after 15 days and then to once at bedtime after next 15 days. You said you are wearing -2.75 in the right and -3.75 in left. This is a ... Read fullCan headache occur as a side effect of BP medicine?
.. tell me in detail about your headache to help you in better way. What is the quality of your headache? Is it either pulsatile which means tis-tis or squeezing or aching? Do you have any associated symptoms like nausea, vomiting, facial swe... Read full
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now